# SDR SWIA201642102

- Difficulty date: April 8, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 24,193 hours, 21,620 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS 15 AREAS WITH SMALL CIRCULAR GOUGES.  REPAIRED IAW REO.  LEAK CHECKED GOOD, NO LEAKS NOTED.
